RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 56, Issue 2  


Probabilistic methods in the theory of the Riemann zeta-function
R. N. Boyarinov
209
Branching random walk in $\mathbf Z^4$ with branching at the origin only
V. A. Vatutin, V. A. Topchii, Yu. Hu
224
On estimation of closeness of binomial and normal distributions
S. V. Nagaev, V. I. Chebotarev
248
On some properties of Kagi and Renko strategies for random walk
M. A. Spiryaev
279
On the uniqueness of strong solutions for degenerated twodimensional stochastic equations
A. V. Shaposhnikov
301
Regular and qualitative properties of solutions for parabolic equations for measures
S. V. Shaposhnikov
318
Absolute continuity conditions for multivariate infinitely divisible distributions and their applications
M. Yamazato
351

Miscellanea
On possible causes of the global warming
V. E. Prival'skii, M. I. Fortus
367
Petrov V. V., Zolotarev V. M., Presman E. L., Borovkov A. A. (congratulations)
373

Short Communications
Differentiability of objective function in robast utility maximization
I. S. Morozov
374
On one asymptotic expansion in the central limit theorem
V. V. Senatov
384
On optimal stopping for Brownian motion with a negative drift
S. S. Sinelnikov
391
Meta-times and extended subordination
O. E. Barndorff-Nielsen, J. Pedersen
398
Bounds for characteristic functions and Laplace transforms of probability distributions
Z. Zhang
407
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019